# SDR ASAA0853447

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,492 hours, 1,379 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Malfunctioned
- Location: Flt Manage
- Part time: 4,492 hours, 1,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED.  ACCOMPLISHED FMC DISAGREE QRH ON THE GROUND.  PERFORMED "FMC DISAGREE MESSAGE ON CDU" FIM TASK 34 61 00 810 835.  GROUND VERIFCATION SUCCESSFUL.
